Cross Reference Up

Peters, JV (1981). An equivalent form of Benford's law. Fibonacci Quarterly 19(1), 74-76.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Kunoff, S (1987). N! has the first digit property. Fibonacci Quarterly 25, pp. 365-367. View Complete Reference No online information available Works that this work references Works that reference this work
McLaughlin, WI and Lundy, SA (1984). Digit functions of integer sequences. Fibonacci Quarterly 22(2), pp. 105-115. ISSN/ISBN:0015-0517. View Complete Reference Online information Works that this work references Works that reference this work
Peters, JV (1981). A combinatoric proof of Benford's law. Aequationes Mathematicae 23(1), 122-123. View Complete Reference Online information Works that this work references No Bibliography works reference this work